ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Journal Article

Chan, Chun Lam and Fernandes, Winston and Kashyap, Navin and Krishnapur, Manjunath (2017) PHASE TRANSITIONS FOR THE UNIFORM DISTRIBUTION IN THE PATTERN MAXIMUM LIKELIHOOD PROBLEM AND ITS BETHE APPROXIMATION. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 31 (1). pp. 597-631.

Ghosh, Subhroshekhar and Krishnapur, Manjunath and Peres, Yuval (2016) CONTINUUM PERCOLATION FOR GAUSSIAN ZEROES AND GINIBRE EIGENVALUES. In: ANNALS OF PROBABILITY, 44 (5). pp. 3357-3384.

Krishna, M and Krishnapur, Manjunath (2016) PERSISTENCE PROBABILITIES IN CENTERED, STATIONARY, GAUSSIAN PROCESSES IN DISCRETE TIME. In: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 47 (2). pp. 183-194.

Krishnapur, Manjunath and Rider, Brian and Virag, Balint (2016) Universality of the Stochastic Airy Operator. In: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 69 (1). pp. 145-199.

Krishnapur, Manjunath and Virag, Balint (2014) The Ginibre Ensemble and Gaussian Analytic Functions. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES (6). pp. 1441-1464.

Gadgil, Siddhartha and Krishnapur, Manjunath (2013) Lipschitz Correspondence between Metric Measure Spaces and Random Distance Matrices. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES (24). pp. 5623-5644.

Krishnapur, Manjunath and Kurlberg, Par and Wigman, Igor (2013) Nodal length fluctuations for arithmetic random waves. In: ANNALS OF MATHEMATICS, 177 (2). pp. 699-737.

Guionnet, Alice and Krishnapur, Manjunath and Zeitouni, Ofer (2011) The single ring theorem. In: Annals of Mathematics, 174 (2). pp. 1189-1217.

Tao, Terence and Vu, Van and Krishnapur, Manjunath (2010) Random matrices: Universality of ESDs and the circular law. In: Annals of Probability, 38 (5). pp. 2023-2065.

This list was generated on Fri Aug 18 14:58:27 2017 IST.